Remittances and inequality: a dynamic migration model
I-Ling Shen,
Frédéric Docquier and
Hillel Rapoport ()
The Journal of Economic Inequality, 2010, vol. 8, issue 2, 197-220
Keywords: Inequality; Migration; Remittances (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (32)
Downloads: (external link)
http://hdl.handle.net/10.1007/s10888-009-9110-y (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Remittances and inequality: A dynamic migration model (2007) 
Working Paper: Remittances and inequality: A dynamic migration model (2006) 
Working Paper: Remittances and Inequality: A Dynamic Migration Model (2003) 
Working Paper: Remittances and Inequality: A Dynamic Migration Model (2003) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:jecinq:v:8:y:2010:i:2:p:197-220
Ordering information: This journal article can be ordered from
http://www.springer. ... th/journal/10888/PS2
DOI: 10.1007/s10888-009-9110-y
Access Statistics for this article
The Journal of Economic Inequality is currently edited by Stephen Jenkins
More articles in The Journal of Economic Inequality from Springer, Society for the Study of Economic Inequality Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().